Sánchez, Cristián U.; Calí, Ana L.; Moreschi, José L.
Homogeneous totally real submanifolds of complex projective space
Rendiconti del Seminario Matematico della Università di Padova, Tome 101 (1999) , p. 83-94
Zbl 0932.53035 | MR 1705281
URL stable : http://www.numdam.org/item?id=RSMUP_1999__101__83_0

Bibliographie

[1] A.L. Besse, Einstein Manifolds, Springer-Verlag, Berlin, Heidelberg (1987). Ergebnisse der Mathematic und ihrer Grenzgebiete 3F. Bd. 10. MR 867684 | Zbl 0613.53001

[2] B.Y. Chen - K. Ogiue, On totally real submanifolds, Transactions of the Amer. Math. Soc., 193 (1974), pp. 257-266. MR 346708 | Zbl 0286.53019

[3] M. Dajczer - G. Thorbergsson, Holomorphicity of Minimal Submanifolds in Complex Space Forms, Math. Ann., 277 (1987), pp. 353-360. MR 891580 | Zbl 0631.53046

[4] D. Ferus - S. SCHIRRMACHER, Submanifolds in Euclidean space with simple geodesics, Math. Ann., 260 (1982), pp. 57-62. MR 664365 | Zbl 0474.53004

[5] S. Helgason, Differential geometry, Lie groups and symmetric spaces, Academic Press, New York (1978). MR 514561 | Zbl 0451.53038

[6] H. Naitoh, Isotropic submanifolds with parallel second fundamental forms in Symmetric Spaces, Osaka J. Math., 17 (1980), pp. 95-110. MR 558321 | Zbl 0427.53022

[7] H. Naitoh, Isotropic submanifolds with parallel second fundamental forms in Pm(c), Osaka J. Math., 18 (1981), pp. 427-464. MR 628843 | Zbl 0471.53036

[8] C. Olmos C.- Sánchez C., A geometric characterization of the orbits of s-representations, J. reine angew. Math., 420 (1991), pp. 195-202. MR 1124572 | Zbl 0727.53012

[9] Sánchez C., A characterization of extrinsik k-symmetric submanifolds of RN, Revista de la Union Matemática Argentina, 38 (1992), pp. 1-15. MR 1276012 | Zbl 0819.53005

[10] C. Sánchez, The tightness of certain almost complex submanifolds, Proc. Amer. Math. Soc., 110 (1990), pp. 807-811. MR 1025282 | Zbl 0716.53035

[11] C. Sánchez - W. Dal Lago - A. García - E. Hulett, On some properties which characterize Symmetric and general R-Spaces, to appear in Differential Geometry and its applications. MR 1480541 | Zbl 0898.53042

[12] J. Wolf, The action of a real semisimple group on a complex flag manifold I: Orbit structure and holomorphic arc components, Bull. Amer. Math. Soc., 75 (1968), pp. 1121-1237. MR 251246 | Zbl 0183.50901